# SDR HNAA2012050700766

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 42,866 hours, 50,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FLOOR LEVEL EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 2 AND ROW 13.  R & R BULBS AT ROWS 2 AND 13. OPS CHECKED GOOD.
